MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7195V
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: physician tried to pull the wire from the needle, and the wire was shredded and he had to pull the whole thing out, and insert a nitinol wire.Medical intervention is reported as unknown.Procedure was reported to be completed with this device.Multiple attempt have been made to obtain additional information.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.A manufacturing record review was completed and no related nonconformances were found.A returned product evaluation was not completed as the unit was not returned to teleflex.Multiple attempts were made to receive more information and device return, nothing was received from the account.Based on the limited information received it is likely that the wire was withdrawn through the needle causing the damage to the wire.The mik ifu warns; "do not withdraw the guidewire through the needle.If necessary, remove both the needle and guidewire as a unit to prevent the needle from damaging or shearing the guidewire.".

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10737771
Report Number2134812-2020-00088
Device Sequence Number3346016
Product Code DYB
UDI-Device Identifier10841156102623
UDI-Public(01)10841156102623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model Number7195V
Device Catalogue Number7195V
Device Lot Number674980
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1